# SDR SIMA20170930002

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 4,516 hours, 3,209 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 2 Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 2 OVER PRESSURE CAUTION MESSAGE.  ON LANDING BLEED 2 FAILED CAUTION MESSAGE.  REMOVED AND REPLACED THE NR 2 BLEED OVERPRESSURE SWITCH IAW AMM 36-14-01. OPS CHECKED GOOD. REMOVED AND REPLACED RELAY 0508 IAW MM 20-32-01. NO MESSAGE FOUND.
